# SDR DHL2001702010

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: DT2RA7
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN TAKEOFF THRUST WAS APPLIED WITH FLAPS AT 15, SPEED BRAKE STOWED, AND STAB TRIM AT 5.5.  TAKEOFF WAS DISCONTINUED.  FOUND TAKEOFF WARNING SWITCH STUCK.  REMOVED AND REPLACED SWITCH.  TESTED SYSTEM IAW DHL MM 27-51-191.
